Advanced search
Add to list

Analytical expressions for the addition of fuzzy intervals

(1997) FUZZY SETS AND SYSTEMS. 91(2). p.203-213
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
De Baets, Bernard, and A MARKOVASTUPNANOVA. “Analytical Expressions for the Addition of Fuzzy Intervals.” FUZZY SETS AND SYSTEMS 91.2 (1997): 203–213. Print.
APA
De Baets, Bernard, & MARKOVASTUPNANOVA, A. (1997). Analytical expressions for the addition of fuzzy intervals. FUZZY SETS AND SYSTEMS, 91(2), 203–213.
Chicago author-date
De Baets, Bernard, and A MARKOVASTUPNANOVA. 1997. “Analytical Expressions for the Addition of Fuzzy Intervals.” Fuzzy Sets and Systems 91 (2): 203–213.
Chicago author-date (all authors)
De Baets, Bernard, and A MARKOVASTUPNANOVA. 1997. “Analytical Expressions for the Addition of Fuzzy Intervals.” Fuzzy Sets and Systems 91 (2): 203–213.
Vancouver
1.
De Baets B, MARKOVASTUPNANOVA A. Analytical expressions for the addition of fuzzy intervals. FUZZY SETS AND SYSTEMS. Elsevier Science; 1997;91(2):203–13.
IEEE
[1]
B. De Baets and A. MARKOVASTUPNANOVA, “Analytical expressions for the addition of fuzzy intervals,” FUZZY SETS AND SYSTEMS, vol. 91, no. 2, pp. 203–213, 1997.
@article{305154,
  author       = {De Baets, Bernard and MARKOVASTUPNANOVA, A},
  issn         = {0165-0114},
  journal      = {FUZZY SETS AND SYSTEMS},
  language     = {eng},
  number       = {2},
  pages        = {203--213},
  publisher    = {Elsevier Science},
  title        = {Analytical expressions for the addition of fuzzy intervals},
  volume       = {91},
  year         = {1997},
}